# SDR SWAA2025121842041

- Difficulty date: December 2, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ACCESS PANEL 551GB TRAILING EDGE ON LT WING.   REPLACED THE ANGLE IAW SRM 51-10-02, AND SRM 51-40-02.   CRACK LENGTH: 1.000 INCH.
